# SDR UIEA2018122422899

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,726 hours, 15,030 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Module
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENGINE BLEED OFF MESSAGE ( PERFORMED BITE & CLEAR OF AIR SUPPLY MODULE I.A.W AMM 36-23-00 OPS CHECK GOOD , MSG CLEARED  )
